# SDR EIAA990005

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Engine: Pwa JT9D7AH
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - DURING FLIGHT FROM LFPG TO KJFK, FLIGHT CREW REPORTED OIL LOSS FROM THE NR 3 ENGINE.  CREW PERFORMED A PRECAUTIONARY SHUTDOWN OF THE SUBJECT ENGINE AND CONTINUED FLIGHT.  (M)
